MathSciNet Relay Station
MathSciNet bibliographic data
MR799447 47B55
Meyer-Nieberg, Peter A partial spectral reduction for positive linear operators. Arch. Math. (Basel) 45 (1985), no. 1, 34–41.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement